Changes in oxygenation following steroid administration in patients diagnosed with e-cigarette, or vaping, associated lung injury (EVALI)

D. Blagev (Salt Lake City, United States of America), D. Harris (Salt Lake City, United States of America), S. Callahan (Salt Lake City, United States of America), B. Anderson (Parker, United States of America), D. Collingridge (Salt Lake City, United States of America), S. Rea (Salt Lake City, United States of America), D. Guidry (Salt Lake City, United States of America), C. Grissom (Salt Lake City, United States of America), M. Lanspa (Salt Lake City, United States of America)

Source: Virtual Congress 2020 – Health effects of inhaled nicotine devices: from smoking to vaping and heated tobacco
Disease area: Airway diseases

Congress or journal article abstractE-poster

Rating: 0
You must login to grade this presentation.

Share or cite this content

Citations should be made in the following way:
D. Blagev (Salt Lake City, United States of America), D. Harris (Salt Lake City, United States of America), S. Callahan (Salt Lake City, United States of America), B. Anderson (Parker, United States of America), D. Collingridge (Salt Lake City, United States of America), S. Rea (Salt Lake City, United States of America), D. Guidry (Salt Lake City, United States of America), C. Grissom (Salt Lake City, United States of America), M. Lanspa (Salt Lake City, United States of America). Changes in oxygenation following steroid administration in patients diagnosed with e-cigarette, or vaping, associated lung injury (EVALI). 1872

You must login to share this Presentation/Article on Twitter, Facebook, LinkedIn or by email.

Member's Comments

No comment yet.
You must Login to comment this presentation.


Related content which might interest you: